×

zbMATH — the first resource for mathematics

Invariant distributions for multi-population models in random environments. (English) Zbl 0417.92019

MSC:
92D25 Population dynamics (general)
92D40 Ecology
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
93E15 Stochastic stability in control theory
93E03 Stochastic systems in control theory (general)
60H15 Stochastic partial differential equations (aspects of stochastic analysis)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Feldman, M.W.; Roughgarden, J., A populations’ stationary distribution and chance of extinction in a stochastic environment with remarks on the theory of species packing, Theor. pop. biol, 7, 197-207, (1975) · Zbl 0299.92011
[2] Gihman, I.I.; Skorohod, A.V., Stochastic differential equations, (1972), Springer-Verlag Berlin/New York · Zbl 0242.60003
[3] Goh, B.S., Global stability in many species systems, Amer. natur, 111, 135-143, (1977)
[4] Kushner, H.J., Stability and existence of diffusions with discontinuous or rapidly growing drift terms, J. differential equations, 11, 156-168, (1972) · Zbl 0231.60068
[5] May, R., Stability and complexity in model ecosystems, (1973), Princeton Univ. Press Princeton, N. J
[6] Turelli, M., Random environments and stochastic calculus, Theor. pop. biol, 12, 140-178, (1977) · Zbl 0444.92013
[7] Turelli, M., A reexamination of stability in randomly varying versus deterministic environments with comments on the stochastic theory of limiting similarity, Theor. pop. biol, 13, 244-267, (1978) · Zbl 0407.92019
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.